# SDR FXGA2019081261963

- Difficulty date: August 6, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stringer
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 NACELLE STRINGER AND SKIN SPLICE.  TO SPLICE NR 4 NACELLE STRINGERS NR 1 AT STATION 436 AND STRINGER 32 AT STATION 432.5.  THE NACELLE SKIN WILL BE SPLICED AT STRINGER 2 BETWEEN STATION 400 AND 473.  NUMEROUS REPAIRS WERE PREVIOUSLY INSTALLED ON THE UPPER SKIN AT STRINGER 3.  THE AFT SECTIONS OF STRINGER 1 AND 32 WERE DAMAGED CRACKED FROM FOOT TRAFFIC.  ACCESS TO ENGINE/OIL FILLER CAP.
